# SDR FDEA201511083517

- Difficulty date: November 8, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 74,980 hours, 27,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143N51192
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 680, RBL 24.75 SEAT TRACK CROWN SUPPORT FOUND CORRODED.  REPAIRED IAW EA F-5310-T0321853 A PART 1.   REPAIR CLASSIFIED AS MAJOR.
